| Catalog Number |
806520 |
| Medical Device Problem Code |
Decrease in Pressure (1490)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that foley catheter bended easily, the silicone was soft.With customer movement it kinked, and it did not allow the urine to drain, and ended up either overflowing or going back into them.There have been times where it also came out.They have been experienced this ever since they started using this product.Per follow up via phone on (b)(6) 2023, it was reported that the customer received the wrong catheters but was able to switch them out via customer service and the replacement catheters worked well.
Event or Problem Description
It was reported that foley catheter bended easily, the silicone was soft.With customer movement it kinked, and it did not allow the urine to drain, and ended up either overflowing or going back into them.There have been times where it also came out.They have been experienced this ever since they started using this product.As per follow up via phone on (b)(6) 2023, it was reported that the customer received the wrong catheters but was able to switch them out via customer service and the replacement catheters worked well.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be due to "imperfection in balloon due to process".The dhr review could not be performed without a lot number.The instructions for use were found adequate and states the following: "to deflate catheter balloon: gently insert a syringe in the catheter valve.Never use more force than is required to make the syringe "stick" in the valve.If you notice slow or no deflation, re-seat the syringe gently.Allow the balloon to deflate slowly on its own.Do not aspirate or manually accelerate the deflation of the balloon.If permitted by hospital protocol, the valve arm may be served.If this fails, contact adequately trained professional for assistance, as directed by hospital protocol.Should balloon rupture occur, care should be taken to assure that all balloon fragments have been removed from the patient.Visually inspect the product for any imperfections or surface deterioration prior to use." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.